# SDR MASA200601515

- Difficulty date: June 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 6,328 hours, 4,602 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6437 PHX - FLAPS 1/2 SPEED.  MAINTENANCE CLEARED INHIIBITS.
